# SDR 2008UALA01584

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 72,143 hours, 11,667 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG 'ENG CONTROL' MESSAGE APPEARED ON EICAS WITH EEC IN NORMAL MODE.  RECURRED ON SUBSEQUENT FLIGHT.
